To a Healthier New Me

Discussion in 'Introductions' started by Emz, Sep 9, 2012.

  1. Emz

    Emz New Member
    Registered

    Joined:
    Sep 8, 2012
    Messages:
    3
    Likes Received:
    0
    Hi All

    My stats:
    Height: 183cm
    Weight: 145kgs
    Duromine 30mg

    Side affects- Very dry mouth, Dizzyness and light headed, headaches, Very very awake (feeling like my eyes are going to pop out of their sockets LOL).

    So I have been on many diets before and was never motivated enough to complete them... I've tried diet pills, shakes etc etc but to my disappointment... i lost a big amount of weight in the first week and then would become unmotivated to go further, with the result of putting on the weight i had loss plus lots more! I went to my doctor on Tuesday and she asked me if i had ever tried Duromine which i said no... she then explained what it did and that there might be some side affects...

    So today is Day 4... Yesterday I felt very light headed and dizzy, i just felt weird in the head, i think its because by the time it was 2.30pm i had drunk already over 3.5 litres of water which can't be too great for you, plus i think my body and mind are in a bit of shock from such a change in my diet... But today i feel fine and over all i have been feeling great, i havent weighed myself yet but i dont think i'll weigh myself for a while i might just measure instead ... so i measured my waist and hips and off of my hips i have lost 6cm and off of my waist 2cm... I'm quite excited for the next few weeks I know i've got a long way to go but i am feeling GREAT... Wish me luck xx

    Luv Emily
     
  2. Mum of 3

    Mum of 3 New Member
    Registered

    Joined:
    Sep 6, 2012
    Messages:
    7
    Likes Received:
    0
    Hi Emily, I too have just started Duromine 30mg. Im on Day 4 today. Thats a great result on the loss of cm's! Excellent work :) I wish you well on your journey!
     
  3. Emz

    Emz New Member
    Registered

    Joined:
    Sep 8, 2012
    Messages:
    3
    Likes Received:
    0
    Hi there :) how are you feeling after day 5?? Any bad side affects? Hope all is well and good luck on your journey too :D
     
  4. Emz

    Emz New Member
    Registered

    Joined:
    Sep 8, 2012
    Messages:
    3
    Likes Received:
    0
    So today is Day 6 and I had a little panik attack, couldnt get enough oxygen in my lungs resulting in my heart fluttering... well i think it was my heart... i felt a lil bit weird afterwards but not been experiencing it too much so should be ok :) Hears hoping i'll have lost a big amount :)

    Luv Emz xx
     
Loading...